# SDR DALA2015101706275

- Difficulty date: October 6, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UNDER FLOOR FRAME BS 1460 LOWER SUPPORT ANGLE HAS CORROSION AT LT OF STR S-30.   AFT CARGO UNDER FLOOR FRAME BS 1460 LOWER SUPPORT ANGLE AT LT OF STR S-30. CORROSION OUT OF LIMIT IAW SRM 53-00- 53, FIG 101.  R & R ANGLE PN 140N2002.  BATCH  00028423304 IAW SRM 51-40-02, PG 2 AND DWG 146N1014, ORIGINAL MATERIAL .050", MATERIAL LOSS 1.0" X 1.0" X .015".
